T. G. McLaughlin. Some observations on quasicohesive sets. The Michigan mathematical journal, vol. 11 , pp. 83–87

Journal of Symbolic Logic 32 (2):270 (1967)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,219

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Two Remarks on Indecomposable Number Sets.T. G. McLaughlin - 1966 - Mathematical Logic Quarterly 12 (1):187-190.
Some Counterexamples in the Theory of Regressive Sets.T. G. McLaughlin - 1967 - Mathematical Logic Quarterly 13 (6):81-87.
Closed Basic Retracing Functions and Hyperimmune Sets.T. G. McLaughlin - 1974 - Mathematical Logic Quarterly 20 (4‐6):49-52.
Differences of Computably Enumerable Sets.A. Nies & S. Lempp - 2000 - Mathematical Logic Quarterly 46 (4):555-562.
Retraceable Sets and Recursive Permutations.T. G. Mclaughlin - 1968 - Journal of Symbolic Logic 33 (1):114-114.
Strong reducibility on hypersimple sets.T. G. McLaughlin - 1965 - Notre Dame Journal of Formal Logic 6 (3):229-234.

Analytics

Added to PP
2016-06-30

Downloads
20 (#723,940)

6 months
7 (#350,235)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references